I've been on 1.5 mg--5mg three times a day for ten months. I want to get off of it. I had resisted going on it for a long time, but finally gave into my doc. That was a mistake! My Doc has suggested cutting by ,25 mg every two weeks. Is that a safe taper? I started tapering 4 days ago and believe I'm having mild withdrawal symptoms. Is that considered a high dose? Will withdrawal symptoms get worse or better?
i believe that the best taper with the least withdrawls are cutting about 5 mg per week , it will take longer, but if you ask your dr to help you and show that you are tapering and not taking more then your suppose to , he will continute to help and prescribe the medication for your taper. my dr has me on a taper, which was way too fast, so after my appt today, he decided its best to slow it down a bit. i am tapering off of 10/325 percocet, i normally take 140-60 mg per day, and am now taking 130-50 per day so im cutting quite a bit and feeling hellish. oh, and it will get better, deffinately, and as the days go by, give yourself a pat on the back, this is a huge difference for us, so be patient, and give yourself credit
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2012 • 2 answers
Posted 10 Mar 2012 • 16 answers
Im on Clonazepam 1mg along with Mirtazepine30 mg .I would like to use ativan which was better for me
Posted 25 Mar 2014 • 1 answer
Posted 28 Nov 2014 • 3 answers
Posted 11 Jan 2016 • 3 answers